RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 24, Issue 3  


On stability of a vector Boolean investment problem with Wald's criteria
V. A. Emelichev, V. V. Korotkov
3
On reliability of circuits over an arbitrary complete finite basis under single-type constant faults at outputs of elements
M. A. Alekhina
17
Counting $k$-sumsets in groups of prime order
V. G. Sargsyan
25
Modules whose submodules are annihilators
A. A. Tuganbaev
39
On application of generalised polynomials to constructing algorithms to recognise properties of $k$-valued functions defined by polynomials
A. V. Bukhman
51
On universal functions for the set of linear functions
A. A. Voronenko
62
Estimation of the distance between partial products of some sequences of linear operators
D. E. Efimov
66
On approximation of maximally nonlinear Boolean functions by almost linear functions
V. B. Alekseev, R. R. Omarov
73
Approximation of continuous functions by finite automata
A. N. Cherepov
82
Bounds for the number of Boolean functions admitting quadratic approximations of given accuracy
A. A. Serov
90
Poisson-type limit theorems for the generalised linear inclusion
V. A. Kopyttsev, V. G. Mikhailov
108
An analogue of the generalised allocation scheme: limit theorems for the maximum cell load
A. N. Chuprunov, I. Fazekas
122
Multitype branching processes evolving in a Markovian environment
E. E. D'yakonova
130
On the number of Gram's intervals containing the ordinates of successive zeros of the Riemann zeta function
R. N. Boyarinov
152
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019